had ITP. Just finished medication but horrible side effects. Any answer to when I will feel good again? I'm not dizzy not equilibrium is off everyday like I'm in a "fog". When will it go away?
Feel unbalanced after about 10 weeks of Dexamethasone 4mg. everyday. stops when? Took for ITP?
- 19 May 2014 by BUFFLA
- 19 May 2014
- idiopathic (immune) thrombocytopenic purpura, vertigo, dexamethasone, side effect, medication
Added 29 May 2014:
Numb left thigh also. walked out worse than when I came in. ITP is gone but effects still linger.. dignosed in February, now June next week.. still feel wobbly..everyday.. remedies anyone?
BUFFLA sorry not one good answer for everyone here due to veribales did they taper you off..but it stays in the system glad you are off but i would guess it won't be long and you well feel much better I would think at the worse is a week to 10 days if they tapered you off and maybe sooner it depends on the dose you were on how high etc but if you are tapered off you really should be feeling good in a short time hope they just did not stop it cold..Chuck1957
- Dexamethasone Information for Consumers
- Dexamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Idiopathic (Immune) Thrombocytopenic Purpura - is it good to use vitamin k along with the predisone?
Posted 6 Nov 2009 • 1 answer
Posted 17 Dec 2010 • 1 answer
Posted 1 Aug 2012 • 2 answers
Idiopathic (Immune) Thrombocytopenic Purpura - I have been an ITP patient since October 2008. I was?
Posted 4 Mar 2013 • 4 answers
Posted 15 Dec 2014 • 1 answer